JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AN INTEGRAL FORMULA AND ITS APPLICATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
AN INTEGRAL FORMULA AND ITS APPLICATIONS
Chai, Y.-D; Kim, Moonjeong;
  PDF(new window)
 Abstract
In this paper, we obtain an integral formula relating the measure of great spheres and arc length of a curve on the unit sphere As an application of the formula, we develop a geometric inequality for a spherical curve and prone generalized version of Fenchel's theorem in .
 Keywords
Crofton's formula;total curvature;pole;
 Language
English
 Cited by
 References
1.
Hamburger Mathematische Einzelschriften,

2.
Annales de la Soc. Polonaise, vol.20. pp.251-265

3.
Acta. Sci. Math., vol.12. pp.117-124

4.
Annals of Math., vol.52. pp.248-257 crossref(new window)

5.
Duke Math. J., vol.9. pp.703-722

6.
Integral geometry and geometric probability,